Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 92, NWS Topeka, KS

September 6, 2007Marshall County, Nemaha County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Sep 6, 2007, 8:46 PM CDT for Marshall County, Nemaha County, Kansas. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2007, 8:46 PM CDT (01:46 UTC)
Expired
Sep 6, 2007, 9:45 PM CDT
In force
59 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Marshall County, KS, Nemaha County, KS

The radar

The Topeka radar (KTWX), 100 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 9:04 PM CDTTSTM WND GST 603 Ne Beattie, KS
Sep 6, 9:24 PM CDTTSTM WND GST 603 Ssw Baileyville, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 6, 6:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1675 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1675 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 070146
SVRTOP
KSC117-131-070245-
/O.NEW.KTOP.SV.W.0092.070907T0146Z-070907T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
846 PM CDT THU SEP 6 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MARSHALL COUNTY IN NORTHEAST KANSAS...
  NORTHWESTERN NEMAHA COUNTY IN NORTHEAST KANSAS...

* UNTIL 945 PM CDT

* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  BEATTIE...OR ABOUT 11 MILES EAST OF MARYSVILLE...MOVING EAST AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEATTIE...
  SUMMERFIELD...
  AXTELL...
  BAILEYVILLE...

A TORNADO WARNING ALSO CONTINUES FOR PORTIONS OF CENTRAL NEMAHA 
COUNTY.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 4000 9603 3985 9595 3983 9617 3979 9619
      3978 9649 3994 9652 4000 9639
TIME...MOT...LOC 0146Z 264DEG 17KT 3988 9643

$$
2 follow-up statements
000 
WWUS53 KTOP 070209
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
909 PM CDT THU SEP 6 2007

KSC117-131-070245-
/O.CON.KTOP.SV.W.0092.000000T0000Z-070907T0245Z/
NEMAHA-MARSHALL-
909 PM CDT THU SEP 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN MARSHALL AND NORTHWESTERN NEMAHA COUNTIES...

AT 904 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING 60 MPH WINDS 3 MILES NORTHEAST OF 
BEATTIE...OR ABOUT 15 MILES EAST OF MARYSVILLE.  THE STORM WAS 
MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
AXTELL AND BAILEYVILLE.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 4000 9603 3985 9595 3983 9617 3979 9619
      3978 9649 3994 9640 4000 9632
TIME...MOT...LOC 0209Z 255DEG 16KT 3989 9635

$$
000 
WWUS53 KTOP 070223
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
921 PM CDT THU SEP 6 2007

KSC117-070231-
/O.CAN.KTOP.SV.W.0092.000000T0000Z-070907T0245Z/
MARSHALL-
921 PM CDT THU SEP 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARSHALL COUNTY
HAS BEEN CANCELLED...

THE STRONGEST PART OF THE STORM HAD MOVED EAST INTO NEMAHA COUNTY. 
OTHER STORM ACROSS NORTHERN MARSHALL COUNTY COULD PRODUCE SMALL HAIL 
AND GUSTY WINDS AS WELL AS TORRENTIAL RAINFALL.

A SEVERE THUNDERSTORM WATCH CONTINUES IN EFFECT.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 4000 9603 3985 9595 3983 9617 3979 9619
      3979 9623 3989 9623 3990 9625 4000 9624
TIME...MOT...LOC 0221Z 263DEG 19KT 3985 9620

$$

KSC131-070245-
/O.CON.KTOP.SV.W.0092.000000T0000Z-070907T0245Z/
NEMAHA-
921 PM CDT THU SEP 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN NEMAHA COUNTY...

AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BAILEYVILLE...OR ABOUT 23 MILES EAST OF MARYSVILLE...
MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
BAILEYVILLE AND SENECA.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 4000 9603 3985 9595 3983 9617 3979 9619
      3979 9623 3989 9623 3990 9625 4000 9624
TIME...MOT...LOC 0221Z 263DEG 19KT 3985 9620

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 4:03 PM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Sep 6, 4:03 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
403 PM CDT THU SEP 6 2007

.DISCUSSION...

WATER VAPOR IMAGERY INDICATES WEAK UPPER LOW PUSHING OFF INTO THE
GREAT LAKES REGION AS STRONG UPPER LEVEL SHORTWAVE MOVES INTO THE
CENTRAL CONUS ROCKIES.  REMNANTS OF HENRIETTE WERE OVER NEW MEXICO
PUSHING NORTHEAST TOWARDS THE CENTRAL PLAINS.  SURFACE OBSERVATIONS
INDICATED A COLD FRONT NEAR GOODLAND IN NORTHWEST KS EXTENDING NORTH
NORTHEAST INTO NORTH CENTRAL NE.  PRESSURE FALLS OF JUST UNDER A
MILLIBAR PER HOUR WERE NOTED OVER WESTERN KS AND NE...TIGHTENING A
PRESSURE GRADIENT ACROSS THE CWA.  A WEAK SHORTWAVE WAS PUSHING EAST
ACROSS THE CWA AT FORECAST TIME...AND WAS LOCATED NEAR MANHATTAN.
DEEP MOISTURE WAS IN PLACE OVER THE ENTIRE CWA WITH DEW POINTS IN
THE LOWER 70S FOR MOST LOCATIONS.  A WEAK MESOSCALE BOUNDARY WAS
SEEMINGLY LOCATED FROM JUST NORTH OF CONCORDIA EXTENDING EAST
SOUTHEAST TO NORTH OF LAWRENCE.  LOW LEVEL WINDS NEAR MHK AND SLN
WERE VEERED...PROVIDING SOME SORT OF WEAK CONVERGENCE AXIS THROUGH
THE NORTHERN CWA.  WIND PROFILERS INDICATED RELATIVELY STRONG 30-35
KT H850 WINDS WHICH MAY BE PROVIDING JUST ENOUGH OF A CAP OVER THE
CWA TO PREVENT INITIATION ALONG THIS WEAK CONVERGENCE BOUNDARY.  SPC
MESO ANALYSIS INDICATES NEAR 3500 J/KG OF MIXED LAYER CAPE IN THE
GENERAL VICINITY OF KHMK AT 20Z.

INITIAL FORECAST CONCERNS WILL BE ANY POSSIBLE INITIATION ALONG THIS
WEAK CONVERGENCE BOUNDARY DRAPED OVER THE CENTRAL PORTION OF THE
CWA.  FORECAST SOUNDINGS INDICATE THAT RELATIVELY STRONG H850 WINDS
HAVE ADVECTED ENOUGH WARM AIR ALOFT OF THE CWA TO HOLD OFF
THUNDERSTORM DEVELOPMENT UNTIL LATER THIS EVENING.  WITH WEAK
CONVERGENCE BOUNDARY IN PLACE AND MIXED LAYER INSTABILITY MORE THAN
THE FORECAST SOUNDINGS INDICATE SHOULD EXIST...HAVE GONE WITH LIKELY
POPS STARTING OFF FOR THE REMAINDER OF THE AFTERNOON AND CONTINUING
THROUGH MIDNIGHT ACROSS NORTH CENTRAL KS.  THE MAIN SYNOPTIC
FEATURE OF INTEREST TONIGHT IS THE STRONG UPPER LEVEL TROUGH AND
ATTENDANT COLD FRONT PUSHING THROUGH THE CENTRAL PLAINS.  MODELS
BRING THE COLD FRONT INTO NORTH CENTRAL KS SHORTLY AFTER 00Z THIS
EVENING...WHICH IS EXPECTED TO PROVIDE SUFFICIENT LIFT TO BREAK
THROUGH ANY REMAINING WARM AIR CAP AND ALLOW NUMEROUS THUNDERSTORMS
TO DEVELOP.  WITH THE FRONT MOVING THROUGH THE FORECAST AREA IN LINE
WITH THE UPPER LEVEL SHORTWAVE DEEP LAYER SHEAR VALUES WILL LIKELY
INCREASE TO 30-40 KTS AHEAD OF THE FRONTAL BOUNDARY.  WITH THE LOW
LEVEL FLOW VEERING AHEAD OF THE FRONT...MUCH OF THIS SHEAR WILL BE
UNIDIRECTIONAL.  SUFFICIENT INSTABILITY AND DEEP LAYER MOISTURE IS
ALREADY IN PLACE AHEAD OF THE FRONT...SO SOME ORGANIZED STRONG TO
SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS NORTH CENTRAL
KS.  UNLESS THUNDERSTORMS DEVELOP WELL AHEAD OF THE FRONT...THE
UNIDIRECTIONAL SHEAR WILL FAVOR A LINEAR MCS STORM MODE...WITH
DAMAGING OUTFLOW WINDS PROVIDING THE PRIMARY THUNDERSTORM HAZARD.
IF THUNDERSTORMS DEVELOP WITHIN THE NEXT COUPLE OF HOURS...THERE IS
SOME DIRECTIONAL SHEAR...BUT THE MAGNITUDE OF THE SHEAR IS
RELATIVELY LOW...AROUND 20 KTS FOR 0-6 KM.  THIS SHEAR ENVIRONMENT
WOULD LIKELY FAVOR A PULSE SEVERE THUNDERSTORM ENVIRONMENT WITH
LARGE HAIL PRESENTING THE PRIMARY HAZARD BEFORE LOW LEVEL WINDS VEER
THIS EVENING.  PULSE SEVERE THUNDERSTORMS DO NOT TYPICALLY LAST LONG
ENOUGH TO ORGANIZE ENOUGH STRUCTURE TO PRODUCE TORNADOES...BUT IF
THEY DEVELOP ALONG THIS CONVERGENCE BOUNDARY A TORNADO COULD NOT BE
RULED OUT.

LATER TONIGHT THE COLD FRONT IS EXPECTED TO CONTINUE THROUGH THE
FORECAST AREA BRINGING A LINE OF CONVECTION SOUTHEAST.  THE UPPER
LEVEL SHORTWAVE WILL CONTINUE OFF TO THE EAST NORTHEAST COMPLICATING
THE PUSH THE FRONT WILL HAVE THROUGH NORTHEAST KS.  WITHOUT UPPER
LEVEL SUPPORT THE FRONTAL BOUNDARY WILL LIKELY SLOW DOWN AND MAY
STALL OUT OVER EAST CENTRAL KS BY THE MORNING HOURS.  AT THIS TIME
LARGER SCALE SUBSIDENCE AND DRIER AIR WOULD SEEM TO PUSH THROUGH
NORTH CENTRAL KS AFTER DAWN...ENDING PRECIPITATION CHANCES THERE.
RAISED LOWS OVERNIGHT ACROSS EAST CENTRAL KS A COUPLE OF DEGREES
WITH GOOD LOW LEVEL JET OF 40-50 KTS AND CLOUD COVER PREVENTING MUCH
IN THE WAY OF COOLING.  RAINFALL OVER NORTH CENTRAL AND NORTHEAST KS
MAY LOWER TEMPERATURES INTO THE UPPER 60S.  TEMPERATURES ACROSS EAST
CENTRAL KS WILL REMAIN IN THE LOWER TO MID 70S.

TOMORROW...MOISTURE FROM HENRIETTE WILL RIDE UP ALONG THE STALLED
OUT FRONTAL BOUNDARY AND ALLOW ANOTHER ROUND OF THUNDERSTORMS TO
DEVELOP.  12Z GUIDANCE INDICATED THE FRONT WOULD BE SOUTH OF MUCH OF
THE FORECAST AREA...BUT KEPT PRECIPITATION CHANCES ALIVE ALONG AND
SOUTH OF INTERSTATE 35 AS THIS AREA MAY REMAIN BEHIND OR JUST ALONG
THE FRONTAL BOUNDARY TOMORROW.  BETWEEN COLD AIR ADVECTION AND CLOUD
COVER BEHIND THE FRONT HAVE HIGHS REMAINING IN THE LOWER 80S ACROSS
THE ENTIRE FORECAST AREA.  WHEREVER THE FRONT STALLS OUT...THE
REMNANTS OF HENRIETTE WILL LIKELY CAUSE HEAVY RAINFALL ALONG AND
SOUTH OF THE BOUNDARY DURING THE DAY TOMORROW.  AGAIN...BECAUSE THE
FRONT IS EXPECTED TO PUSH SOUTH OF THE FORECAST AREA DO NOT FEEL
WIDESPREAD FLOODING WILL BE AN ISSUE...BUT THE FRONTAL POSITION IS
SOMETHING TO KEEP AN EYE ON HERE IN THE SHORT TERM FORECAST.

DC

WILL KEEP SOME SMALL POPS IN THE SOUTHERN ZONES FRIDAY NIGHT WITH
BOUNDARY ONLY SLOWLY WORKING OFF TO THE SOUTH...BUT THINGS SHOULD
QUIET DOWN BY MIDNIGHT. FAIRLY WEAK FLOW OT DOMINATE THE WEEKEND
PERIODS WITH DEEP MOISTURE LACKING...BUT NOT BEING TOO FAR TO THE
NORTHWEST OR SOUTH. MAIN CONCERN MAY END UP BEING FOG WITH LIGHT
EASTERLY TO NEAR CALM WINDS AT NIGHT...ESPECIALLY ON SATURDAY NIGHT.
MAY SEE SOME HIGH CLOUDS PASS THROUGH...AND THE RATHER STRONG LATE
SUMMER DYNAMICS SUGGEST SOME ALTERATION IN PLACEMENT OF THE WEAK
WINDS MAY OCCUR SO WILL KEEP FOG MENTION OUT AT THIS TIME. HAVE KEPT
HIGHS IN THE LOW TO MID 80S...BUT AGAIN CONFIDENCE IN THESE IS NOT
HIGH WITH FOG/STRATUS/HIGH CLOUD CONCERNS AND LIMITED MIXING.

HAVE STAYED CLOSER TO A BLEND OF THE 00Z ECMWF AND 00Z GFS ENSEMBLES
FOR THE MONDAY THROUGH THURSDAY PERIODS. THE 00Z OPERATIONAL GFS WAS
A COLD/STRONG OUTLIER WITH THE AIRMASS BEHIND SUNDAY NIGHT/S FRONT
SO KEPT TEMPS NEAR HPC VALUES. SHOULD HAVE A DECENT CHANCE OF PRECIP
WITH THE BOUNDARY BUT THE REMAINDER OF THE WEEK LOOKS DRY.

65

&&

.AVIATION...

MAIN AVIATION CONCERNS ARE THE TIMING OF THUNDERSTORMS OVERNIGHT.
BECAUSE STORMS ARE EXPECTED TO BE STRONG TO SEVERE SOME STRONG WIND
GUSTS MAY PUSH THROUGH TAF SITES OVERNIGHT.  CURRENT TIMING IN THE
TAFS IS IN LINE WITH THE 12Z NAM/GFS TIMING OF THE COLD
FRONT...WHICH REPRESENTS THE MOST LIKELY TIME THUNDERSTORMS WILL
PUSH THROUGH THE AREA.  IFR CEILINGS AND VISIBILITIES ARE POSSIBLE
WITH ANY STORM THAT MOVES DIRECTLY OVER A TAF SITE.  BEHIND THE
FRONTAL BOUNDARY...MVFR CEILINGS AND NORTHERLY WINDS ARE EXPECTED TO
HOLD IN THROUGH THE EARLY AFTERNOON HOURS WITH SOME POSSIBLE REMNANT
SCATTERED RAIN SHOWER ACTIVITY DURING THE MORNING HOURS.

DC

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Sep 6, 4:35 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
435 PM CDT THU SEP 6 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-072145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
435 PM CDT THU SEP 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS NORTH CENTRAL AND MUCH
OF NORTHEAST KANSAS THIS EVENING...THEN IMPACT NORTHEAST AND EAST
CENTRAL KANSAS OVERNIGHT. SOME OF THE STORMS MAY BECOME SEVERE AND
PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY
RAINS...WITH THE GREATER RISK OF SEVERE THUNDERSTORMS OCCURRING
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL REMAIN OVER EAST CENTRAL AND PORTIONS OF
NORTHEAST KANSAS FRIDAY MORNING...AND LINGER ACROSS EAST CENTRAL
KANSAS FRIDAY AFTERNOON AND EVENING. THE CHANCES OF THUNDERSTORMS
RETURN TO PORTIONS OF THE AREA FROM SUNDAY NIGHT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, Sep 6, 7:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
750 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HEAVY RAIN       BLUE RAPIDS             39.68N 96.66W
09/06/2007  M1.76 INCH       MARSHALL           KS   CO-OP OBSERVER

            COOP OBSERVER REPORTED 1.76 INCHES STORM TOTAL AT THIS
            TIME. STATIONARY SPOTTER REPORTED 2.00 INCHES STORM
            TOTAL.

&&

JL
Local storm report, Sep 6, 8:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
804 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 NW FRANKFORT          39.75N 96.47W
09/06/2007  E0.88 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Sep 6, 8:06 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
806 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             5 WSW BEATTIE           39.83N 96.51W
09/06/2007  M1.50 INCH       MARSHALL           KS   LAW ENFORCEMENT

            REPORTED 1 MILE SOUTHEAST OF HOME CITY.

&&

JL
Local storm report, Sep 6, 8:08 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
808 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     2 SW BAILEYVILLE        39.82N 96.21W
09/06/2007                   NEMAHA             KS   TRAINED SPOTTER

            OUT BUILDINGS REPORTED DESTROYED ON FARMSTEAD. TIME
            ESTIMATED.

&&

BYRNE
Special weather statement, Sep 6, 8:41 PM CDT, 5 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
841 PM CDT THU SEP 6 2007

KSZ021-034-035-070230-
CLAY-DICKINSON-OTTAWA-
841 PM CDT THU SEP 6 2007

THROUGH 930 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 35
MPH ACROSS PORTIONS OF SOUTHWEST CLAY...SOUTHERN OTTAWA AND
NORTHWEST DICKINSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
STRONG WINDS OF 40 TO 50 MPH. SOME COMMUNITIES THAT COULD BE
AFFECTED INCLUDE
BENNINGTON...NILES...WELLS...MANCHESTER...TALMAGE...LONGFORD AND OAK
HILL.
Local storm report, Sep 6, 8:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
844 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FUNNEL CLOUD     5 E VERMILLION          39.72N 96.17W
09/06/2007                   NEMAHA             KS   EMERGENCY MNGR

            REPORT OF FUNNEL CLOUD RELAYED TO EMERGENCY MANAGER.

&&

JL

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 7:23 PM CDTFlash Flood WarningTOPMarshall, Nemaha2 hr
Sep 6, 7:42 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha63 min
Sep 6, 8:19 PM CDTTornado WarningTOPMarshall, Nemaha26 min
Sep 6, 8:43 PM CDTTornado WarningTOPNemaha32 min
Sep 6, 9:12 PM CDTTornado WarningTOPBrown, Nemaha29 min
Sep 6, 9:28 PM CDTFlash Flood WarningTOPMarshall, Nemaha2 hr
Sep 6, 9:30 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington45 min
Sep 6, 9:45 PM CDTSevere Thunderstorm WarningTOPNemaha45 min
Sep 6, 9:54 PM CDTTornado WarningTOPMarshall, Nemaha37 min
Sep 6, 10:17 PM CDTSevere Thunderstorm WarningTOPBrown58 min
Sep 6, 10:28 PM CDTFlash Flood WarningTOPBrown4 hr
Sep 6, 10:41 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa49 min
Sep 6, 11:13 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee47 min
Sep 6, 11:29 PM CDTFlash Flood WarningTOPMarshall, Nemaha4 hr
Sep 6, 11:34 PM CDTFlash Flood WarningTOPClay, Cloud, Ottawa4 hr
Sep 6, 11:37 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Riley, Wabaunsee38 min
Sep 6, 11:52 PM CDTRiver Flood WarningTOPNemaha11 hr
Sep 7, 12:01 AM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee44 min
Sep 7, 12:20 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson55 min
Sep 7, 1:40 AM CDTRiver Flood WarningTOPMarshall42 hr
Sep 7, 12:39 PM CDTRiver Flood WarningTOPMarshall18 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.